Reference Type | Journal (article/letter/editorial) |
---|
Title | Equations of state of freely jointed hard-sphere chain fluids: Numerical results |
---|
Journal | The Journal of Chemical Physics |
---|
Authors | Stell, G. | Author |
---|
Lin, C.-T. | Author |
Kalyuzhnyi, Yu. V. | Author |
Year | 1999 (March 15) | Volume | 110 |
---|
Issue | 11 |
---|
Publisher | AIP Publishing |
---|
DOI | doi:10.1063/1.478441Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 2243341 | Long-form Identifier | mindat:1:5:2243341:7 |
---|
|
GUID | 0 |
---|
Full Reference | Stell, G., Lin, C.-T., Kalyuzhnyi, Yu. V. (1999) Equations of state of freely jointed hard-sphere chain fluids: Numerical results. The Journal of Chemical Physics, 110 (11). 5458-5468 doi:10.1063/1.478441 |
---|
Plain Text | Stell, G., Lin, C.-T., Kalyuzhnyi, Yu. V. (1999) Equations of state of freely jointed hard-sphere chain fluids: Numerical results. The Journal of Chemical Physics, 110 (11). 5458-5468 doi:10.1063/1.478441 |
---|
In | (1999, March) The Journal of Chemical Physics Vol. 110 (11) AIP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.